# SDR AALA990844

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Rows 26-30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT 25B THROUGH 30B INOPERATIVE.  RE-SECURED CONNECTOR AT SEAT 25A.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
